# SDR ASAA1057542

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,143 hours, 1,217 cycles
- Engine: Cfmint CFM567B27
- Engine time: 4,143 hours, 1,217 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Ring
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD ANODIZED RING NICKED AT 10 O’CLOCK POSITION.  INSPECTED FAN CASE AND FOUND TO BE WITHIN REPAIRABLE LIMITS PER AMM 72 24 01 200 801 F00.  REPAIRED SMALL NICK PER AMM 72 24 01 200 801 F00 PARA F, OK FOR CONTINUED SERVICE.
